# SDR AALA202103299024

- Difficulty date: March 25, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 56,434 hours, 33,311 cycles
- System (JASC): 2565 · Escape Slide
- Part: Container
- Condition: Delaminated
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D31865310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND EMERGENCY EXIT OFF WING ESCAPE SLIDE CONTAINER HAS DELAMINATION AT THE LOWER AFT CORNER. **SUPPLEMENTAL REPORT: REPLACED SLIDE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIIONAL CHECK PER TASK CARD 25-95-04 .
